Advertisement

Invariant polynomials with two matrix arguments extending the zonal polynomials: Applications to multivariate distribution theory

  • A. W. Davis
Article

Keywords

Quadratic Form Latent Root Laguerre Polynomial Invariant Polynomial Binomial Expansion 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bingham, C. (1974). An identity involving partitional generalized binomial coefficients,J. Multivariate Anal.,4, 210–223.MathSciNetCrossRefGoogle Scholar
  2. [2]
    Constantine, A. G. (1963). Some non-central distribution problems in multivariate analysis,Ann. Math. Statist.,34, 1270–1285.MathSciNetCrossRefGoogle Scholar
  3. [3]
    Constantine, A. G. (1966). The distribution of Hotelling's generalizedT 0 2,Ann. Math. Statist.,37, 215–225.MathSciNetCrossRefGoogle Scholar
  4. [4]
    Crowther, N. A. S. (1975). The exact non-central distribution of a quadratic form in normal vectors,S. Afr. Statist. J.,9, 27–36.MathSciNetzbMATHGoogle Scholar
  5. [5]
    Davis, A. W. (1976). Statistical distributions in univariate and multivariate Edgeworth populations,Biometrika,63, 661–670.MathSciNetCrossRefGoogle Scholar
  6. [6]
    Davis, A. W. (1980). Invariant polynomials with two matrix arguments, extending the zonal polynomials,Multivariate Analysis—V (ed. P. R. Krishnaiah), 287–299.Google Scholar
  7. [7]
    Hayakawa, T. (1967). On the distribution of the maximum latent root of a positive definite symmetric random matrix,Ann. Inst. Statist. Math.,19, 1–17.MathSciNetCrossRefGoogle Scholar
  8. [8]
    Hayakawa, T. (1969). On the distribution of the latent roots of a positive definite random symmetric matrix I,Ann. Inst. Statist. Math.,21, 1–21.MathSciNetCrossRefGoogle Scholar
  9. [9]
    Hayakawa, T. (1972). On the distribution of the multivariate quadratic form in multivariate normal samples,Ann. Inst. Statist. Math.,24, 205–230.MathSciNetCrossRefGoogle Scholar
  10. [10]
    Hayakawa, T. (1973). An asymptotic expansion for the distribution of the determinant of a multivariate quadratic form in a normal sample,Ann. Inst. Statist. Math.,25, 395–406.MathSciNetCrossRefGoogle Scholar
  11. [11]
    Herz, C. S. (1955). Bessel functions of matrix argument,Ann. Math.,61, 474–523.MathSciNetCrossRefGoogle Scholar
  12. [12]
    James, A. T. (1964). Distributions of matrix variates and latent roots derived from normal samples,Ann. Math. Statist.,35, 475–501.MathSciNetCrossRefGoogle Scholar
  13. [13]
    Khatri, C. G. (1977). Distribution of a quadratic form in noncentral normal vectors using generalised Laguerre polynomials,S. Afr. Statist. J.,11, 167–179.MathSciNetzbMATHGoogle Scholar
  14. [14]
    Pillai, K. C. S. (1975). The distribution of the characteristic roots ofS 1 S 2 −1 under violations,Ann. Statist.,3, 773–779.MathSciNetCrossRefGoogle Scholar
  15. [15]
    Pillai, K. C. S. and Sudjana (1975). Exact robustness studies of tests of two multivariate hypotheses based on four criteria and their distribution problems under violations,Ann. Statist.,3, 617–636.MathSciNetCrossRefGoogle Scholar
  16. [16]
    Robinson, G. de B. (1961).Representation Theory of the Symmetric Group, Edinburgh University Press, Edinburgh.zbMATHGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics, Tokyo 1979

Authors and Affiliations

  • A. W. Davis

There are no affiliations available

Personalised recommendations